Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 248, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 10, 2006, 5:23 AM CDT for Lowndes County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2006, 5:23 AM CDT (10:23 UTC)
- Expired
- May 10, 2006, 6:05 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:24 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:05 AM CDT, 18 minutes earlier.
Area forecast discussion, May 10, 5:05 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
505 AM CDT WED MAY 10 2006
.DISCUSSION...
SHORT TERM(TODAY AND TONIGHT)...WIDESPREAD SEVERE WEATHER OUTBREAK
LOOKS LIKELY TODAY AS THE COLD FRONT FINALLY SHIFTS THIS WAY FOR THE
CONVECTIVE GRAND FINALE. THE AIR MASS REMAINS HIGHLY UNSTABLE AS IT
HAS FOR THE PAST FEW DAYS AND WILL BE RIPE FOR THE SHORTWAVES AND
SURFACE BOUNDARIES THAT WILL AFFECT THE AREA TODAY. STRONG TO SEVERE
CONVECTION WAS ONGOING THIS MORNING AS A CONVECTIVE COMPLEX MOVES
ACROSS NRN AREAS...LAYING DOWN YET ANOTHER POSSIBLE OUTFLOW TO FOCUS
AFTERNOON CONVECTION FARTHER SOUTH. SATELLITE PIX SHOW THE SRN EDGE
OF THE CONVECTIVE COMPLEX LIFTING NEWD AT A PRETTY GOOD CLIP...
SUPPORTING THE IDEA THAT THE MS RIVER DELTA REGION WILL SEE
SUFFICIENT MOISTURE RECOVERY FOR ANOTHER ROUND OF SEVERE STORMS BY
THE AFTERNOON. LOW LEVEL WIND FIELDS ARE FORECAST TO INTENSIFY THIS
AFTERNOON WITH THE RUC DEVELOPING A 50 KT 850 MB JET INTO CENTRAL AND
NRN ZONES BY 18Z. LOW LEVEL INDICES INTENSIFY SIGNIFICANTLY BY THE
AFTERNOON TODAY. 0-1KM FIELDS INCLUDE HELICITY VALUES FROM 150-
250...3000+CAPE AND VGP VALUES FROM .5-.8. WOULD POINT TOWARD A
SIGNIFICANT RISK FOR TORNADOES ALONG WITH HIGHER WINDS AND VERY LARGE
HAIL...ESPECIALLY ACROSS THE I-20 CORRIDOR.
VERY DEEP CONVECTION IN AN AIR MASS OF PRECIPITABLE WATER VALUES
BETWEEN 1.5 AND 2 INCHES WILL PRODUCE PERIODS OF HEAVY RAINFALL.
REGIONAL FLASH FLOOD GUIDANCE NUMBERS LOOK RELATIVELY LOW. SIX
HOURLY GUIDANCE NUMBERS REMAIN BELOW 3 INCHES AT MANY LOCATIONS WITH
A FEW BELOW 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH FOR SE AR AND
NRN MS FOR THIS AFTERNOON CONSIDERING WIDESPREAD CONVECTION THAT HAD
OCCURRED ACROSS THAT AREA THIS MORNING.
THE FRONT WILL MOVE INTO THE DELTA DURING THE EARLY AFTERNOON AND
SWING EAST OF THE FORECAST AREA DURING THE EVENING. NOTICEABLY
COOLER TEMPS WILL BE ON TAP FOR TONIGHT IN THE WAKE OF THIS VIGOROUS
COLD FRONT. /03/
LONGER TERM(THURSDAY THROUGH TUESDAY NIGHT)...A CUTOFF LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS LOW WILL BE THE CONTROLLING
FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT DOMINATES THE FIRST HALF OF
NEXT WEEK.
PWATS DRY UP FROM THE NW THURSDAY TO LESS THAN 1/2 INCH AND REMAIN
THAT WAY UNTIL FRIDAY NIGHT TO NOON SATURDAY WHEN A SWATH OF 1 INCH
PWATS SWEEP THROUGH THE REGION. DRY AIR THEN RETURNS SATURDAY NIGHT
AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE ADDITIONAL
MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING WITH A CHANCE OF SOME
HAIL PRODUCING STORMS. CANADIAN SURFACE HIGH PRESSURE(1017MB) WILL
MOVE FROM CENTRAL TX FRIDAY EAST ALONG THE GULF COAST TO FL BY
SATURDAY(1014MB). ANOTHER SURFACE RIDGE DIVES SWD THROUGH THE CENTRAL
CONUS ON SUNDAY BUT WILL BE SLOW TO MOVE EAST UNTIL THE UPPER LOW
CENTER LIFTS OUT OF ERN TN.
EXPECT OVERNIGHT LOWS TO DIP INTO THE U40S AND 50S FRIDAY THROUGH
MONDAY AS HIGH TEMPS IN THE 70S WILL BE LIKELY LASTING FOR POSSIBLY A
5 DAY STRETCH DEPENDING ON DIURNAL TIMING OF CLOUD COVER EACH DAY SATURDAY
THROUGH TUESDAY. LIMITED RETURNING MOISTURE FRIDAY NIGHT COULD
RESULT IN A CHANCE FOR SHRA SATURDAY...ESPECIALLY LATER IN THE DAY
OVER SRN PORTIONS. ANOTHER IMPULSE COULD RESULT IN MORE SCATTERED
SHRA/TSRA SUNDAY AFTERNOON. A MORE STOUT REX BLOCK PATTERN CONTINUES
ON THE ECMWF WITH UPPER FLOW FOR THE LOWER MS VALLEY MORE WNW AND THE
LOW CENTER STAYING IN KY. SHORTWAVES IN THIS REGIME YIELD UNCERTAINTY
AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH TUESDAY AS THESE
SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 87 54 77 51 / 81 50 0 0
MERIDIAN 84 54 77 48 / 80 68 2 0
VICKSBURG 87 54 78 52 / 83 37 0 0
HATTIESBURG 88 59 80 50 / 80 65 4 0
NATCHEZ 85 55 79 50 / 80 36 0 0
GREENVILLE 82 50 76 50 / 90 29 0 0
GREENWOOD 84 51 74 49 / 90 42 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-
MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-
MSZ039.
LA...NONE.
AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
ARZ074-ARZ075.
&&
03/40Hazardous weather outlook, May 9, 4:02 PM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 402 PM CDT TUE MAY 09 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 102102- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 402 PM CDT TUE MAY 09 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE STORMS WILL BE POSSIBLE UNTIL ABOUT 7 PM FOR AREAS NORTHEAST OF A GRENADA TO NEWTON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK. AFTER 7 PM...THE REGION WILL LIKELY SEE A QUIET PERIOD AS STORMS EXIT TO THE EAST AND NEW STORMS DEVELOP OUT TO OUR WEST. IT WILL BE THAT ACTIVITY THAT WILL HAVE A MAJOR IMPACT ON THE SEVERE WEATHER POTENTIAL FOR WEDNESDAY. AT THIS TIME...I EXPECT A WEAKENING LINE OF STORMS TO ENTER THE DELTA EARLY IN THE MORNING. THIS LINE MAY HAVE SOME SEVERE STORMS ASSOCIATED WITH IT. THE MORE ACTIVE PERIOD LOOKS TO EXIST BETWEEN LATE MORNING AND THROUGH THE AFTERNOON AS THE STRONGER UPPER LEVEL SYSTEM MOVES IN AND CLASHES WITH AN UNSTABLE AIRMASS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS. HOWEVER...THIS SYSTEM WILL BRING INCREASED LOW LEVEL SHEAR AND IF SUPERCELL THUNDERSTORMS CAN DEVELOP AND SUSTAIN THEMSELVES...ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 10, 1:36 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL RULEVILLE 33.72N 90.55W
05/10/2006 M0.75 INCH SUNFLOWER MS LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED BY SHERIFFS OFFICE
0130 AM HAIL DREW 33.81N 90.53W
05/10/2006 E0.75 INCH SUNFLOWER MS LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED BY SHERIFFS OFFICE
&&
LMLocal storm report, May 10, 3:28 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL GRENADA 33.78N 89.81W
05/10/2006 M0.25 INCH GRENADA MS EMERGENCY MNGR
PEA HAIL REPORTED BY EMT NEAR GRENADA HOSPITAL
0235 AM HAIL 1 N GRENADA 33.79N 89.81W
05/10/2006 M1.00 INCH GRENADA MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON HWY 1 NEAR GEESLAND.
0325 AM HAIL MINTER CITY 33.75N 90.29W
05/10/2006 M0.25 INCH LEFLORE MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR MINTER CITY BY STORM SPOTTER
&&
LMSpecial weather statement, May 10, 3:50 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 350 AM CDT WED MAY 10 2006 MSZ027-028-035-036-101035- CARROLL-HOLMES-HUMPHREYS-MONTGOMERY- 350 AM CDT WED MAY 10 2006 ...STRONG THUNDERSTORMS MOVING EAST ACROSS HUMPHREYS... HOLMES...CARROLL AND MONTGOMERY COUNTIES EARLY THIS MORNING... AT 350 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH MOVING GENERALLY EAST AT 35 MPH ACROSS HUMPHREYS...HOLMES... CARROLL AND MONTGOMERY COUNTIES IN NORTH CENTRAL MISSISSIPPI. IN ADDITION TO GUSTY WINDS...THESE STORMS COULD PRODUCE SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING THROUGH 530 AM CDT. KEEP IN MIND THAT MINDS OF THIS MAGNITUDE CAN EASILY DOWN LIMBS OR KNOCK DOWN WEAK OR DECAYING TREES. STAY TUNED TO THE NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER UPDATES. 50
Local storm report, May 10, 4:08 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM HAIL GREENWOOD 33.52N 90.19W
05/10/2006 M0.25 INCH LEFLORE MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED BY STORM SPOTTER
0400 AM HAIL GRENADA 33.78N 89.81W
05/10/2006 M0.50 INCH GRENADA MS EMERGENCY MNGR
DIME SIZED HAIL REPORTED BY EMA
0400 AM TSTM WND DMG HOLCOMB 33.76N 89.98W
05/10/2006 GRENADA MS EMERGENCY MNGR
TREES DOWN NEAR HWY 35 IN HOLCOMB
&&
LMLocal storm report, May 10, 4:42 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL ETHEL 33.12N 89.46W
05/10/2006 M1.00 INCH ATTALA MS EMERGENCY MNGR
QUARTER SIZED HAIL WAS REPORTED BY THE EMA
&&
LMLocal storm report, May 10, 5:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT WED MAY 10 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND GUST MS STATE UNIV CLIMATE LAB
05/10/2006 42 MPH OKTIBBEHA MS
42 MPH WIND GUST REPORTED AT MSU CLIMATE LAB.The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Tornado Warning | JAN | Jones | 59 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| May 9, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 67 min |
| May 10, 12:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 55 min |
| May 10, 1:11 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| May 10, 1:16 AM CDT | Tornado Warning | JAN | Sunflower | 44 min |
| May 10, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 24 min |
| May 10, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 48 min |
| May 10, 1:51 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 54 min |
| May 10, 1:57 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| May 10, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| May 10, 2:43 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 62 min |
| May 10, 2:48 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| May 10, 3:14 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| May 10, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 34 min |
| May 10, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 58 min |
| May 10, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| May 10, 5:08 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 16 hr |
| May 10, 8:20 AM CDT | Flash Flood Warning | JAN | Bolivar | 16 hr |
| May 10, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| May 10, 8:46 AM CDT | Tornado Warning | JAN | Bolivar | 14 min |
| May 10, 8:54 AM CDT | Tornado Warning | JAN | Sunflower | 21 min |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 10, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| May 10, 10:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 10, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 28 min |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 38 min |
| May 10, 11:15 AM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 10, 11:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 10, 11:35 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 40 min |
| May 10, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| May 10, 12:15 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| May 10, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| May 10, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 24 min |
| May 10, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 43 min |
| May 10, 12:42 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| May 10, 12:52 PM CDT | Flash Flood Warning | JAN | Neshoba | 113 min |
| May 10, 1:02 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 28 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| May 10, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 22 min |
| May 10, 1:27 PM CDT | Tornado Warning | JAN | Attala, Holmes | 18 min |
| May 10, 1:29 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| May 10, 1:39 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| May 10, 1:51 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| May 10, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 45 min |
| May 10, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 47 min |
| May 10, 2:15 PM CDT | Flash Flood Warning | JAN | Noxubee | 2 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 62 min |
| May 10, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| May 10, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 33 min |
| May 10, 3:30 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren, Yazoo | 2 hr |
| May 10, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 22 min |
| May 10, 3:41 PM CDT | Tornado Warning | JAN | Warren | 64 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 54 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 45 min |
| May 10, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| May 10, 4:25 PM CDT | Tornado Warning | JAN | Hinds | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 33 min |
| May 10, 4:36 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 54 min |
| May 10, 4:37 PM CDT | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| May 10, 4:51 PM CDT | Tornado Warning | JAN | Scott, Smith | 39 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 46 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 24 min |
| May 10, 5:05 PM CDT | Tornado Warning | JAN | Rankin | 40 min |
| May 10, 5:26 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 64 min |
| May 10, 5:29 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 60 min |
| May 10, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 58 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.